Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Families of periodic solutions of systems having relatively invariant line integrals


Author: D. C. Lewis
Journal: Proc. Amer. Math. Soc. 6 (1955), 181-185
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0070805-0
MathSciNet review: 0070805
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0070805-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society